# SDR SWAA2022021725710

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INSIDE BILGE; ON FUSELAGE SKIN AT BS-727D+3; O/B SIDE OF STR-27L. / REMOVED CORROSION INSIDE BILGE ON FUSELAGE SCINI BS 727D+3' O/B OF STR27L. L=3' X W=1.5' X D=.014' REPAIRED IAW ATS ER 18-03553 REV IR AND SWA EA 1-753-33072 REV 12
